# SDR USAA951420

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616l
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 VISUAL INSPECTION, FOUND 1 INCH CRACK STATION 616 LEFT FRAME INBOARD CHORD FIRST FASTENER ABOVE CENTER WING.  INSTALLED DOUBLER, REPAIRED PER EO 40390.  (M)
